# SDR 98ZZZX487

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1203W
- Make and model: Cessna 310R
- Aircraft serial: 310R2106
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411065
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT MAIN GEAR INBOARD GEAR DOOR HANGING DOWN ON POST-FLIGHT,  PILOT REPORTED A LOUD BANG WHEN GEAR SELECTED DOWN.  FOUND THE MAIN GEAR IDLER BELLCRANK DOOR ARM BROKEN OFF.  THIS IS THE 7TH TIME THIS OCCURRED IN FLEET OF 6 EACH C-310 AIRCRAFT.  AIRCRAFT TOTAL TIME 5,741.3 HOURS.  LAST INSPECTION, 3 MONTHS PRIOR.
